Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 65, NWS Corpus Christi, TX

October 12, 2021

NWS Corpus Christi, TX issued this small craft advisory at Oct 12, 2021, 3:51 AM CDT. It took effect at Oct 12, 2021, 1:00 PM CDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2021, 3:51 AM CDT (08:51 UTC)
In effect from
Oct 12, 2021, 1:00 PM CDT
Expired
Oct 14, 2021, 2:57 PM CDT
In force
50 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

030 
WHUS74 KCRP 120851
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
351 AM CDT Tue Oct 12 2021

GMZ230-250-130300-
/O.NEW.KCRP.SC.Y.0065.211012T1800Z-211013T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
351 AM CDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING...

* WHAT...Southeast winds 20 to 25 knots expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM.

* WHEN...From 1 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
9 follow-up statements
128 
WHUS74 KCRP 121851
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
151 PM CDT Tue Oct 12 2021

GMZ255-270-275-130300-
/O.EXB.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
151 PM CDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT THURSDAY...

* WHAT...Southeast winds 20 to 25 knots expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM and Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-130300-
/O.EXT.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
151 PM CDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY...

* WHAT...Southeast winds 20 to 25 knots expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-130300-
/O.CON.KCRP.SC.Y.0065.000000T0000Z-211013T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
151 PM CDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southeast winds 20 to 25 knots expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM.

* WHEN...From 1 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
619 
WHUS74 KCRP 121943 AAC
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
243 PM CDT Tue Oct 12 2021

GMZ250-255-270-275-130345-
/O.CON.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
243 PM CDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WHAT...Southeast winds 20 to 25 knots expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM and Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-130300-
/O.CON.KCRP.SC.Y.0065.000000T0000Z-211013T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
243 PM CDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southeast winds 20 to 25 knots expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Coastal waters from Baffin Bay to Port Aransas out 20 NM.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
266 
WHUS74 KCRP 130655
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
155 AM CDT Wed Oct 13 2021

GMZ250-255-270-275-131500-
/O.CON.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
155 AM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WHAT...Southeast winds 20 to 25 knots expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM and Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
137 
WHUS74 KCRP 131521
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1021 AM CDT Wed Oct 13 2021

GMZ230-132330-
/O.NEW.KCRP.SC.Y.0066.211013T1800Z-211014T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
1021 AM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Southeast winds around 20 knots with gusts up to 25 
  knots and choppy waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-270-275-132330-
/O.CON.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1021 AM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WHAT...Southeast winds 20 to 25 knots expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM and Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
213 
WHUS74 KCRP 131932
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
232 PM CDT Wed Oct 13 2021

GMZ250-255-270-275-141200-
/O.CON.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
232 PM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WHAT...Southeast winds around 20 knots with gusts up to 30 
  knots and seas 5 to 7 feet.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-140300-
/O.CON.KCRP.SC.Y.0066.000000T0000Z-211014T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
232 PM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southeast winds around 20 knots with gusts up to 30 
  knots and choppy waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
691 
WHUS74 KCRP 140250 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
950 PM CDT Wed Oct 13 2021

GMZ230-140400-
/O.CAN.KCRP.SC.Y.0066.000000T0000Z-211014T0300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
950 PM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Strong winds from earlier have diminished over the southern bays 
and waterways, therefore the advisory has been cancelled.

$$

GMZ250-255-270-275-141200-
/O.CON.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
950 PM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WHAT...South winds around 20 knots with gusts up to 30 knots.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
501 
WHUS74 KCRP 141000
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
500 AM CDT Thu Oct 14 2021

GMZ250-255-270-275-141800-
/O.EXT.KCRP.SC.Y.0065.000000T0000Z-211014T1800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
500 AM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...South winds around 20 knots. Seas 6 to 7 feet over the
  offshore waters.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
968 
WHUS74 KCRP 141722
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1222 PM CDT Thu Oct 14 2021

GMZ250-255-270-275-150000-
/O.EXT.KCRP.SC.Y.0065.000000T0000Z-211015T0000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1222 PM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...South winds around 20 knots. Seas 6 to 7 feet over the 
  offshore waters.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TC
590 
WHUS74 KCRP 141957
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
257 PM CDT Thu Oct 14 2021

GMZ250-255-270-275-142100-
/O.CAN.KCRP.SC.Y.0065.000000T0000Z-211015T0000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
257 PM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have decreased to below advisory levels, therefore the Small
Craft Advisory has been allowed to expire.

$$

TC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 6:53 PM CDT, 8 hours 58 minutes earlier.

Area forecast discussion, Oct 11, 6:53 PM CDT, 8 hours 58 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
653 PM CDT Mon Oct 11 2021

.AVIATION /00Z TAFs/...

VFR conditions prevail for all terminals with the exception of ALI
experiencing occasional MVFR CIGs due to a stationary front
stretching from Kleberg to Duval Counties. MVFR CIGs are expected
to develop overnight across all terminals as the current
stationary front moves northward as a warm front, increasing
moisture. Short range guidance show the potential for IFR CIGs
over the Coastal Plains, expanding over ALI/VCT and therefore have
included a TEMPO late overnight into the dawn hours. Conditions
should improve to VFR by late morning for all sites, but CIGs
will continue to remain below 5000 ft. Southeasterly winds will
increase to moderate to strong in the morning, gusting around 30
knots in the afternoon. Isolated showers and thunderstorms will be
possible in the morning, but coverage is expected to be too
limited to include at this time.

&&

.PREV DISCUSSION... /Issued 345 PM CDT Mon Oct 11 2021/

SHORT TERM (Tonight through Tuesday Night)...

An embedded shortwave will move northeast across the region tonight
into early Tuesday morning. PWAT values will be around 2.0". More
favorable dynamics will remain north of the area, but may skirt the
northeastern portion of the CWA and lead to a few showers and
thunderstorms. Showers and thunderstorms will also be possible
tonight over the Coastal Waters. Lows will be in the 70s for much of
the area and near 80 along the coast.

Hot and humid and breezy conditions are expected Tuesday as
southeasterly winds usher in warm humid air. Heat indices will be in
the 105 to 109 range for areas in and west of the Coastal Plains.
Skies will be partly cloudy.

Tuesday night lows will be in the mid to upper 70s. A slight chance
of showers and thunderstorms will be possible for westernmost
portions of the CWA as a disturbance lifts NE. Favorable dynamics
should remain north of the area once more, so activity should remain
isolated. Otherwise, expect partly cloudy skies with cloud cover
progged to increase through the night. Winds will be breezy
out of the southeast.

LONG TERM (Wednesday through Monday)...

An upper level disturbance will move to the northeast over the area
an quickly out of the area Wednesday and Thursday. This will combine
with high moisture (PWATs around 2-2.5 inches) to initiate some
isolated to scattered convection Wednesday through Thursday.
Precipitation will taper off for all but the eastern portions of the
CWA Thursday night ahead of an approaching cold front. The cold
front is expected to move across the CWA Friday with scattered
showers and thunderstorms continuing though Friday night. With high
PWAT values, we could have some heavy rainfall and localized flash
flooding. Convection will gradually come to an end Saturday, with
showers and thunderstorms lingering along the coast through Saturday
night. High pressure will settle in behind the front, with slightly
cooler temperatures and drier conditions through the weekend.

Minor coastal flooding during times of high tide will be possible
through the middle of the week due to a higher than normal
astronomical tide and an increase in onshore winds.

.MARINE...

Weak to moderate onshore flow can be expected tonight through
Tuesday. Isolated showers and thunderstorms are possible
overnight. Small Craft Advisory conditions are forecast to
develop Tuesday night as onshore winds become moderate to strong.
Moderate to strong onshore flow is expected to continue Wednesday
and Thursday, with isolated to scattered showers and
thunderstorms possible. A cold front will sweep across the waters
Friday and Friday night bringing another round of scattered
convection over the waters. Drier conditions will move in behind
the cold front with cooler temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    78  91  78  90  77  /  10  10  10  20  20
Victoria          74  91  76  90  74  /  20  20  10  20  30
Laredo            77 100  78  98  75  /  10  10  10  20  40
Alice             75  95  75  93  74  /  10  10  10  20  30
Rockport          79  90  79  89  78  /  20  10  20  20  20
Cotulla           75  99  78  96  74  /  20  20  20  40  50
Kingsville        76  93  76  92  75  /  10  10  10  20  20
Navy Corpus       80  89  80  88  79  /  20  10  10  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Coastal Flood Advisory until 2 AM CDT Tuesday For the following
     zones: Aransas Islands...Calhoun Islands...Kleberg
     Islands...Nueces Islands.

GM...None.

&&

EMF/94...AVIATION
Hazardous weather outlook, Oct 11, 3:51 PM CDT, 12 hours before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
351 PM CDT Mon Oct 11 2021

TXZ229>234-239>247-342>347-442-443-447-122100-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
351 PM CDT Mon Oct 11 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...This afternoon and Tonight

Minor coastal flooding is likely this evening for area beaches.

Moderate risk of rip currents.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to scattered thunderstorms Wednesday and Thursday,
scattered Friday, and isolated to scattered again Saturday.

Maximum Heat Index values will range from 105 to 109 degrees over
portions of South Texas Tuesday and Wednesday.

Minor coastal flooding may occur near the time of high tide along
the Middle Texas coast today through Thursday.

Moderate rip current risk Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-122100-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
351 PM CDT Mon Oct 11 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...This afternoon and Tonight

Isolated thunderstorms possible this overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to scattered thunderstorms Wednesday and Thursday,
scattered Friday, and isolated to scattered again Saturday.

Small Craft Advisory conditions are possible Tuesday night through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 1:39 PM CDTFlash Flood WatchCRPDuval, La Salle, Live Oak, McMullen, Webb41 hr
Oct 12, 1:54 PM CDTCoastal Flood AdvisoryCRPKleberg, Nueces38 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.